Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21331
Title: Fixed Agenda Social Choice Theory: Correspondence and Impossibility Theorems for Social Choice Correspondences and Social Decision Functions
Authors: Denicol√≤, V
First Published: Apr-1993
Citation: JOURNAL OF ECONOMIC THEORY, 1993, 59 (2), pp. 324-332
DOI Link: 10.1006/jeth.1993.1021
ISSN: 0022-0531
eISSN: 1095-7235
Links: http://hdl.handle.net/2381/21331
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.